# SDR CA141222003

- Difficulty date: December 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 29,765 hours
- Engine: Ge CF348C5
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC670330963
- Condition: Damaged
- Location: Nlg
- Part time: 29,606 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT THE AIRCRAFT SUSTAINED A LIGHTNING STRIKE. THERE WERE NO SYSTEM MALFUNCTIONS REPORTED. THE ENROUTE LIGHTNING STRIKE INSPECTION WAS CARRIED OUT IAW AMM AND THE AIRCRAFT RETURNED TO A MAINTENANCE BASE. AT THE MAINTENANCE BASE THE DETAILED LIGHTNING STRIKE INSPECTION WAS CARRIED OUT IAW AMM. THE LH FWD NLG DOOR WAS REPLACED DUE TO A BURN SPOT AND 23 BURN MARK LOCATIONS ON THE FUSELAGE WERE REPAIRED PER THE SRM. THE AIRCRAFT WAS RETURNED TO SERVICE.
